Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Anti-depressant woes

Hi there, i was on Nuzac(fluoxetine) for a few years and just slowly stopped taking them by myself. During this time i lost quite a bit of weight but necer made the connection (i was overweight when starting Nuzac and am always on diets). Things started getting bad again and the doc put me on Cilift (citalopram) and told me it would "give me the munchies". I have now picked up all the weight i have lost and am wondering if i am dieting in vain? I eat very healthy but cant help overeating, and am consciously aware of my food choices due to my weight. Should i opt for a more natural drug that wont make me gain wheight?
1 Responses
Avatar universal
One of the side effects of Fluxetine is weight loss. And one the side effects of Citalopram is weight gain.

So, you just have to pick the one that's right for you. :)
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.